# SDR CALA2025062605899

- Difficulty date: June 23, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347646000000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT BETWEEN FR52-56A AT STRINGER 38R HAS C ORROSION SPOTS ON FLOOR SUPPORT PROFILE UPPER SURFACE.   FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-42-11.
